Jump to content
CrazyBoards.org

Recommended Posts

I noticed today that I have a rash that's almost the same on one leg as on the other. it's on the inner part of the FRONT of my leg, between the quad and...well, whatever muscle connects to your fun parts.

I've been taking the psych meds below for 2.5 weeks now.

I'm wondering....should I be really concerned about this? It's a pretty much flat, vaguely itchy rash. I have not changed any soaps or detergents. I have not worn tight clothing. I haven't done anything differently than I have been.

Anyone experience this?

Link to comment
Share on other sites

Why don't you try Benadryl first and see if it goes away immediately. If not call your pdoc. Are all three of the meds new?

There is a rare, rare, rare, rare possibility that Depakote can cause a serious rash called SJS, but it's unlikely. By serious, it's not going to kill you in your sleep so don't panic. It has to progress to something much worse than what you describe.

Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...